Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are the causes for the lips to become tingly and itchy during pregnancy ?

hi, i woke this morning to my lips all tingly & itchy & now they feel really dry & rough & it looks like pin holes in them maybe with oozing. the bottom outline of the lower lip itches like crazy. could this be a reaction from the overspray from spraying my kids down with suncscreen on sunday or something worse? this happened 2 years too but i thought maybe it was because i was pregnant then & then it was bad enough that i got deep cracks all over my lips & was very painful. Im hoping that it doesnt get that bad this time. when i went to the dr they said that they didnt know what it was from & couldnt give me anything cause i was pregnant.
Asked On : Tue, 31 May 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Damien,

What you describe is certainly some kind of allergic reaction. Of course the sun screen spray may have caused it. Sulpha containing drugs are known to produce similar reaction.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor